# SDR IPXA09556119

- Difficulty date: May 1, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 17,493 hours, 11,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE FRAME PUNCTURED IN AFT CARGO COMPARTMENT STA 1400, BETWEEN S-25L AND S-26L, 2 EA.  DAMAGE WAS FOUND OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101.  CUT OUT DAMAGE AT TWO EACH LOCATIONS IAW SRM 53-00-07-2R5.  HFEC AT CUTOUT + FASTENER HOLES IAW NTM51-00-01PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS PER MAE TR T9/791325 7075-0 HT T6 0.071".  ACC REPAIR PER EA 757-5362-27-A1872 AND UPS EO 757-5310-33596-A.
